Localized exfoliating rash with paresthesia possibly due to clonazepam

Research output: Contribution to journalLetter

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)320-321
Number of pages2
JournalJournal of Child and Adolescent Psychopharmacology
Volume22
Issue number4
DOIs
Publication statusPublished - 01-08-2012

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)
  • Pediatrics, Perinatology, and Child Health
  • Psychiatry and Mental health

Cite this

@article{c58f6d6f60e943f5afa937793cc5a869,
title = "Localized exfoliating rash with paresthesia possibly due to clonazepam",
author = "Munoli, {Ravindra N.} and Praharaj, {Samir K.} and Bhatt, {Shripathy M.}",
year = "2012",
month = "8",
day = "1",
doi = "10.1089/cap.2011.0059",
language = "English",
volume = "22",
pages = "320--321",
journal = "Journal of Child and Adolescent Psychopharmacology",
issn = "1044-5463",
publisher = "Mary Ann Liebert Inc.",
number = "4",

}

Localized exfoliating rash with paresthesia possibly due to clonazepam. / Munoli, Ravindra N.; Praharaj, Samir K.; Bhatt, Shripathy M.

In: Journal of Child and Adolescent Psychopharmacology, Vol. 22, No. 4, 01.08.2012, p. 320-321.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Localized exfoliating rash with paresthesia possibly due to clonazepam

AU - Munoli, Ravindra N.

AU - Praharaj, Samir K.

AU - Bhatt, Shripathy M.

PY - 2012/8/1

Y1 - 2012/8/1

UR - http://www.scopus.com/inward/record.url?scp=84865267008&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865267008&partnerID=8YFLogxK

U2 - 10.1089/cap.2011.0059

DO - 10.1089/cap.2011.0059

M3 - Letter

VL - 22

SP - 320

EP - 321

JO - Journal of Child and Adolescent Psychopharmacology

JF - Journal of Child and Adolescent Psychopharmacology

SN - 1044-5463

IS - 4

ER -